Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

Aislight: WD and side effects, swapping drugs!!!


Aislight

Recommended Posts

I need some support, help and advice please...

I had a double hip replacement in Jan 2019

I was very traumized afte the operation and the drugs they gave me,

lyrica, oxiconton, oxinorm, 2 other pain meds and huge doses of antibiotics.

I was and still am very dizzy, very anxious and not sleeping,

Then in Feb my GP put me on sleeping tablets, then 2 weeks of benzous

Then on Sertaline, 25mg, when that was not working it was increased 50mg, 75mg, 100mg, 150mg.

I had very difficult side effects, headaches, anxiety, terror, fear of going out, fear of walking, exhaustion, rapid heart beat, unreality,

( I have suffered unreatlity and fear before this, but not to this extent} 

I also have been taking Olazapine 5mg for 9 years now

 

The side effects were so bad, I started to reduce the sertaline, and got down to 50mg,

if I felt bad id just say on that dose,

still had the headaches and pounding heart,

got down to 25mg and felt as stable as I could be with all that was going on

 

My GP sent me to a psychiatrist,

I was still wheelchair bound and extremely anxious,

He wanted me to come off the olazapine{ because I had gained so much weight and I am diabetic} and the sertaline!!!

He gave me serquil instead of the olazapine, and I was to come off the sertaline as quick as I could,

 

I tried the olazapine first, it was really rough, terriable, every thing distorted, i was terrifired, and like a zombie

The serquil made me worse

after 12 days of extreem terror I went back on the olazapine and tried to stabilize,

 

After a few weeks I got down to 25mg of Sertaline,

The phyic gave me another few weeks to come off so he could put me on another newer AD

 

I forgot to take a few doses of the 25mg of Sertaline and thought this is great I am having no side effects,

day 10 they hit in, i dont need to tell you what that felt like! Horrendous

 

I went back on the 25mg of Sertaline to try and stablize,

Then another DR said change over to Prozac Liquid to try and come off AD

I did not know that this would be the worst thing I could do because I had not stabilized

I changed over to 20mg Prozac 7 weeks ago,

I am really desperate,

I have very bad headaches, pressure in my head, terror, debilitating unreality, its like the Prozac is mimicking amplifying it, so its constant

I feel so strange and wired, constant panic and fear, pain everywhere, huge exaustion but cant rest or sleep with out the sleeping tablet, I am so dizzy, and I am confused, like I have concussion, memory loss, I am house bound, 

 

so at the moment I am on

20mg of Prozac( which I have taken 3 times in my life and never felt like this before}

5mg of Olazapine at night

11mg of zimavaine ( sleeping tablet)

 

I feel I am not going to stabalize on the Prozac

my brain feels so damaged

What can I do?

It had taken me everything to write this

 

 

 

 

 

 

Link to comment
  • Altostrata changed the title to Aislight WD and side effects, swapping drugs!!!
  • Administrator

Welcome, Aislight.

 

How did you go off the painkillers?

 

What times of day do you take your drugs, at what dosages? What are your symptoms before and after you take each drug? Please keep daily notes and post them in this topic.

 

Why have you been taking olanzapine?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Thankyou Altostrata,

 

Painkillers;  really I came off them as fast as I could,

I was so sick on them with extreme dizziness,shaking terror,

In the hospital I asked was there anything else I could take instead the lyrica and the oxiconton,

they switch me to Taragen? and took me off the lyrica and oxiconton,

I stayed on the oxinorm and antiinflamatries,

now that you ask me when i came off all of them (two and a half weeks on total on them}, I had huge anaxiety attacks, shaking and could not walk

 

I am now on; 20mg prozac and I take it at 11:30am daily---taking them 7weeks now

                       5mg olazapine I take it at 8 pm daily----taking them 9 years now

                       11.5mg  Zopicline at 10pm daily-----taking them 8 months now

 

I have pressure,  headaches, flashing lights, feeling like things moving around in my brain, weakness, numb legs, exhaustion, terror, constant panic, insomnia

I will start doing a daily diary and post on here,

 

I suffer from DP/DR and constinious unreality, which activates panic and fear,

I have taken Prozac before and never experienced what I am feeling now,

could it be from the switch over from the Sertaline and not being stable on it when I took the Prozac?

 

I was put on the Olazapine, to slow down my thoughts, and to help me sleep because of DP/DR by a GP. I didnt have sleeping problems at the time

 

I have always been very sensitive to medication

 

 

 

Link to comment
  • Administrator

You may have had adverse reactions to the painkillers, or drug-drug interactions. It can take a while to recover from those. You might also have post-acute withdrawal from the drugs. This all may have made you even more sensitive to Prozac and the other drugs.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Thank you Altostrata 

I have headaches every day,,

Pressure in my eyes,

Is this a normal side effect W/D?

After nearly 8 weeks on Prozac?

I think what your saying is I need to wait this out

 

Link to comment

Still have headaches

constant all day,

have about 2 hrs in the morning before they start getting bad, there more in the back ground in the morni

before I take my Prozac,

Its like a concussion like feeling

not sleeping well either,

 The sleeping started getting worse when I started Prozac

Thank you for your help xx

Link to comment

Topic title before merging with original introduction:  Dizzy. Bed bound and drugged!

 

Today and yesterday about an hr and a half after I take my 20mg Proza, I felt so drugged, very off and unreality, panic and so dizzy I could not stand up, like whole body dizzyness,  then really bad depression( i feel better before taking it in the mornings)

 

Can I start reducing Prozac?

Should I be writing this under my origional thread?

Edited by ChessieCat
added topic title
Link to comment
  • ChessieCat changed the title to Aislight: WD and side effects, swapping drugs!!!

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy